arrow
Volume 32, Issue 2
Commutators of Littlewood-Paley Operators on Herz Spaces with Variable Exponent

H. Wang & Y. Wu

Anal. Theory Appl., 32 (2016), pp. 149-163.

Published online: 2016-04

Export citation
  • Abstract

Let $\Omega\in L^2(\mathrm{S}^{n-1})$ be homogeneous function of degree zero and $b$ be BMO functions. In this paper, we obtain some boundedness of the Littlewood-Paley Operators and their higher-order commutators on Herz spaces with variable exponent.

  • Keywords

Herz space, variable exponent, commutator, area integral, Littlewood-Paley $g_\lambda^\ast$ function.

  • AMS Subject Headings

42B25, 42B35, 46E30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-32-149, author = {}, title = {Commutators of Littlewood-Paley Operators on Herz Spaces with Variable Exponent}, journal = {Analysis in Theory and Applications}, year = {2016}, volume = {32}, number = {2}, pages = {149--163}, abstract = {

Let $\Omega\in L^2(\mathrm{S}^{n-1})$ be homogeneous function of degree zero and $b$ be BMO functions. In this paper, we obtain some boundedness of the Littlewood-Paley Operators and their higher-order commutators on Herz spaces with variable exponent.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2016.v32.n2.4}, url = {http://global-sci.org/intro/article_detail/ata/4661.html} }
TY - JOUR T1 - Commutators of Littlewood-Paley Operators on Herz Spaces with Variable Exponent JO - Analysis in Theory and Applications VL - 2 SP - 149 EP - 163 PY - 2016 DA - 2016/04 SN - 32 DO - http://doi.org/10.4208/ata.2016.v32.n2.4 UR - https://global-sci.org/intro/article_detail/ata/4661.html KW - Herz space, variable exponent, commutator, area integral, Littlewood-Paley $g_\lambda^\ast$ function. AB -

Let $\Omega\in L^2(\mathrm{S}^{n-1})$ be homogeneous function of degree zero and $b$ be BMO functions. In this paper, we obtain some boundedness of the Littlewood-Paley Operators and their higher-order commutators on Herz spaces with variable exponent.

H. Wang & Y. Wu. (1970). Commutators of Littlewood-Paley Operators on Herz Spaces with Variable Exponent. Analysis in Theory and Applications. 32 (2). 149-163. doi:10.4208/ata.2016.v32.n2.4
Copy to clipboard
The citation has been copied to your clipboard